# SDR DXTA2023110699800

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 8,614 hours, 5,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: APPROACHING AIRCRAFT FOR PREFLIGHT, FORWARD EMER EXTERIOR LIGHTS ARE ILLUMINATED.  EMER LIGHTS SWITCH IS IN THE OFF POSITION IN THE COCKPIT.  MAIN AIRCRAFT BATTERIES ARE UNPLUGGED. ///SIGN-OFF/// ARRIVED AT AIRCRAFT AND OBSERVED ALL EMERGENCY LIGHTS OFF. POWERED A/C AND ALLOWED 1 HOUR TO CHARGE EMERGENCY LIGHTS IN ARM POSITION. PERFORMED FUNCTIONAL CHECK OF EMERGENCY LIGHTING REF CL350 AMM 33-51-00. NO DEFECTS NOTED AT THIS TIME.
